# SDR FDEA202010042408

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER FOUND CORROSION.  FOUND CORROSION YW 467 RIGHT HAND WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER YW 467.  CORROSION REMOVED AND FOUND EXCEED LIMIT AS 0.100" MAXIMUM MATERIAL.  REMOVAL FOR GENERAL CORROSION REMOVAL, PER SRM 57-20-01-1A FIGURE 101 ALLOWABLE DAMAGE 1 AND CARRIED OUT REPAIR, AS PER EA: 1-5730-T0356755 PART 1.  TITLE: WINGS-PLATES AND SKINS-RT WING-CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN AUX SPAR AND YW 467.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
